Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Im using accutnae for 2months and then i stopped..after 2months i got pregnant is this accutane can still harm the fetus ? im worried please help..

Share this post


Link to post
Share on other sites

I really hope you meant that after 2 months of NOT taking accutane, you got pregnant, as opposed to after 2 months of accutane you got pregnant. Because if you meant the second one you are a complete idiot. Accutane causes birth defects in like 90% of pregnancies begun while the mother was taking it. You would have been warned about this by your doctor.

Seriously, whatever it is that you mean, if it's as serious as possible birth defects in your baby you should be talking to your doctor about it instead of trying to get an answer from random people on an acne website. Come on.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×